# SDR AWXA0000358

- Difficulty date: May 31, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 39,953 hours, 28,331 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, OUTER SKIN ON E & E BAY DOOR DENTED AND GOUGED BEYOND LIMITS.  REMOVED OUTER SKIN IAW 737 SRM 51-40-02, FABRICATED SKIN IAW 737 SRM 51-40-02,  FROM 2024 T3 X .040, TREATED AND PRIMED PARTS IAW 737 SRM 52-40-02, INSTALLED IAW 737 SRM 51-20-01.
